Access count of this item: 73

Files in This Item:
File Description SizeFormat 
0639-1.pdf1.07 MBAdobe PDFView/Open
Title: $\overline{\partial}_b$-cohomology と Bochner-Martinelli核(複素解析と複素幾何)
Authors: 田島, 慎一  KAKEN_name
Author's alias: TAJIMA, Shinichi
Issue Date: Jan-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 639
Start page: 1
End page: 20
Appears in Collections:Complex Analysis and Complex Geometry

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.